# SDR SWAA2012080806590

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 20,596 hours, 9,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803925
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED BATTERY PACKS IAW AMM.
